hi there - our pug "Buddy" is around 10 1/2 and while he's predominantly had eye ulcer issues I worry about his hips getting worse. His legs give out fairly easily and while they don't appear to bug him I want to help maintain his latter years quality of life. Is Cosaquine the answer or is there another OTC medication for beautiful Puggies you would recommend?
Thank you and please be safe!
Normally I would say the first step would be to get his hips checked out by the vet and see if it's arthritis or some other cause that is making his legs give out, like a pinched nerve causing loss of sensation. Right now though, Vet appointments may be difficult or complicated. However, without knowing what is causing his legs to give out, it's hard to advice.
Glucosamine + Chondroitin certainly won't hurt and may help. If it's due to arthritis, some people also have great success with supplementing Turmeric.
Best wishes and I hope you find something that helps your Buddy.
Mom to Wonka the Dancing Pug, CGC, W-FD, W-TFD
and introducing... Miss Jelly Bean "Beanie" Licorice Pug
Forever in our hearts: Miss Nilla Sassafras Pug August 17, 2002 to April 19, 2018
I agree with what said above . For now supplements and once we are back to normal a check with the vet is in order .
Sent from my iPad using Tapatalk
At his age, I don't really see a point in xrays...etc.... If warm enough, you can put him in a pool and let him walk in it....They do that in therapy. Going from a sit to a stand a few times in a row helps too.....
Supplements are good as well!!!
Chairperson of PDCA Rescue Committee